DOI 10.1097/iop.0000000000002804
Central Retinal Artery Occlusion Following Intralesional Triamcinolone Injection for IgG4-related Orbital Disease.
Аннотация
The risk of blindness associated with periocular and facial injections is well documented. Previous cases describing vision loss following a recent periocular or facial injection have emphasized the importance of facial "danger zones." To date, the literature suggests that nearly half of all cases of central retinal artery occlusion in the setting of a recent periocular or facial injection involve an injection in or around the nose. Here, the authors report the second known case of central retinal artery occlusion following a triamcinolone injection to the lacrimal gland. A 30-year-old female with a diagnosis of IgG4-related disease underwent lacrimal gland debulking with an intralesional steroid injection. She noted OD vision loss immediately after surgery, with posterior segment examination demonstrating retinal whitening with a cherry-red spot and intra-arterial yellow-white plaques. This case serves as a reminder to clinicians regarding the risk of iatrogenic embolism following triamcinolone injections around the face with special attention drawn to the lacrimal gland.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.